MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARTICULAR SURFACE ULTRACONGRUENT "SIZE 3 4; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ARTICULAR SURFACE ULTRACONGRUENT "SIZE 3 4; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded by the facility.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a hair found in sterile packaging.Issue found prior to surgery.No patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual evaluation of the provided photos found the packaging has been opened.A hair like debris was found on the device.As the packaging was previously opened, the source of the hair like debris cannot be confirmed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Review of complaint history found no additional related issues for this/these item(s) and the reported part and lot combination.Medical records were not provided.This complaint cannot be confirmed.A definitive root cause or condition of the device when it left zimmer biomet cannot be determined, as the provided photo shows the product was opened.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ARTICULAR SURFACE ULTRACONGRUENT "SIZE 3 4
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16122246
Report Number0001822565-2023-00043
Device Sequence Number15575794
Product Code JWH
UDI-Device Identifier00889024190542
UDI-Public(01)00889024190542(17)230630(10)64063922
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberN/A
Device Catalogue Number00542801316
Device Lot Number64063922
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer01/16/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose